my mom just had her 1 year anniversery of being diagnosed on the 4th of jan. she is not doing well she stopped taking her copaxone because we can't afford it, she has a new symptom her hands itch and it lasts for hours and days on end. is there any way i can help her cope with her problems
I hope you have already got an answer however if you have not here I go:
Unable to afford her Copaxone, check with nmss.org (National Multiple Sclerosis Society) and they should be able to put her in contact with an agency to where she can either get her medication on a sliding scale or free. They feel that no person with MS should go without disease modifying treatment.
Is she taking any other medicaton that could cause her to itch? If not it could be winter dry skin or it is part of MS altogether...you know sometimes my skin will itch for no apparent reason so I apply lots of lotion and put my mind elsewhere.
Actually when I was taking Copaxone...one of the side effects was itching but it was only short term and always at the injection site.